# SDR SWIA2020081151722

- Difficulty date: July 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 574 FRAME IS CORRODED BETWEEN STRG 27 TO STRG 26L, AND 27 TO 26R AND 22L TO 21L.   REMOVED AND REPLACED F.S. 574 LOWER  FRAME SECTOR BETWEEN  STRG 21R  TO 21L. IAW CRJ 200 SRM AND  DWGS.
